Three-dimensional steady gas flows with straight level lines in the presence of the Bernoulli integral
Doklady Akademii Nauk, Tome 227 (1976) no. 1, pp. 57-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_227_1_a13,
author = {E. N. Zubov},
title = {Three-dimensional steady gas flows with straight level lines in the presence of the {Bernoulli} integral},
journal = {Doklady Akademii Nauk},
pages = {57--59},
year = {1976},
volume = {227},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_1_a13/}
}
E. N. Zubov. Three-dimensional steady gas flows with straight level lines in the presence of the Bernoulli integral. Doklady Akademii Nauk, Tome 227 (1976) no. 1, pp. 57-59. http://geodesic.mathdoc.fr/item/DAN_1976_227_1_a13/